Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Difficulty in focussing vision, side effect of spasmodic pain medication, alternate medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi
Doctor :   Hello
User :   i have taken a medicine : HYOSCINE BUTYLBROMIDE
Doctor :   ok
User :   i am having problems focussing with my eyes
User :   is this a common problem?>
Doctor :   this is a side effect of the medication, you have taken
User :   what can i do now ?
Doctor :   but this is a short lived problem and will subside soon
Doctor :   you can rest for a few hours, and this will soon subside
User :   ok cool ... so can continue with the medication ?
Doctor :   may i know , why are u taking the medication ?
User :   spasmodic pain in the stomach
Doctor :   ok
Doctor :   has the pain subsided ?
User :   nit yet
Doctor :   ok
User :   is there any alternate medicine that i can use
Doctor :   you will not need more doses of the medication
Doctor :   yes, you can take cyclopan tablets instead
Doctor :   CYCLOPAM
User :   ok cool
User :   thanks
Doctor :   this will not cause the eye blurring issues
Doctor :   You are most welcome
Doctor :   take care
Doctor :   and have a good evening
User :   u too !
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor